MathSciNet Relay Station
MathSciNet bibliographic data
MR1483051 20F99
Kozhevnikov, P. A. On an independent infinite system of group identities. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Mekh. 1997, no. 4, 13--16, 70; translation in Moscow Univ. Math. Bull. 52 (1997), no. 4, 14–16
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement